Buzzing sensation; frustration, like nicotine withdrawl
One of the pronounced symptoms of nicotine withdrawl for me was a heady buzzing sensation in my head. It makes me unable to focus and causes me to become irritable and frustrated with things that require mental and/or physical dexterity. I am unable to concentrate whilst in the throes of this sensation. I struggled with nicotine for a few years, giving in for a smoke on weekends or having a cigar... the three days after giving in to temptation I would suffer urges to smoke coupled with this head buzzing. I quit all nicotine over a year ago... No dabbling... no giving in. No nicotine period. This buzzing sensation being the thing I couldn't cope with.
I used to occaisionally experience this as a child (prior to being a smoker). Currently I am working out, eating a balanced and healthy diet. I am in great shape, run 6 miles a few times a week, have been strength training, hiking, backpacking and the like. I'm somewhat workout addicted at this point I'll admit.
Here's the issue... This sensation has been plaguing me for the past couple of weeks. It is hindering my ability to do my job (Civil Engineer) and is making me short and irritable with my wife, children and coworkers. I can, when concious of it, control the mood related effects. Overall... this sensation is EXACTLY the same one I had on nicotine withdrawal but I am not withdrawing. I also don't have cravings for nicotine... just this nagging head buzzing... I need help before I start wigging out and yelling at people for no reason....
A bit more info: I am currently taking no medications. This past summer I had a cellulitis on my leg and was on Doxycyclene. I had an allergic reaction to that drug and was on predisone for a couple of months.
I'm 36 years old, 5'10", 180lbs... 20% body fat... generally very healthy now.
If it's that bad, I think I would be tempted to have a head MRI if a doc couldn't figure it out. Maybe it's a middle ear thing.
I had a weird thing in my head when I got off a couple of different antidepressants. It was a weird electrical twinge thing. That was a long time ago. It did go away and I discovered it happened to other people too. I can't remember the cause of it.
My head is buzzing as well, and like you, is driving me crazy and making practically bedridden ALOT of the time.....it starts above my left eyebrow and works it way like an electrical current mostly on the left side of my head and forehead.....my neck also feels stiff on the left, and trapezius area...I did have a brain MRI and cervical MRI and my cervical spine showed bone spurs, bulging discs, and narrowing of the neural formina....? My Neuro has suggested occipital neuralgia, trigeminal neuralgia, and my neck being the cause.....I still however, do NOT have a concrete diagnosis, and therefore am still suffering since this past Jan......i hope you find an answer to your suffering...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.